EconPapers    
Economics at your fingertips  
 

New results on 'scale' and 'size' arguments justifying invariance properties of empirical indices and laws

Janos Aczel and Zenon Moszner

Mathematical Social Sciences, 1994, vol. 28, issue 1, 3-33

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(93)00743-E
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:28:y:1994:i:1:p:3-33

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:28:y:1994:i:1:p:3-33